Equaline Acetaminophen, Bubble Gum Flavor, Children's

For ages 2 to 11 years. Gluten free. 160 mg per 5 ml. Oral suspension. Compare to Children's Tylenol Oral Suspension active ingredient (This product is not manufactured or distributed by Johnson & Johnson, owner of the registered trademark Tylenol). Fast, effective relief of children's fever and pain. Aspirin free. Ibuprofen free. Alcohol free. 100% quality guaranteed. Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com. Questions or comments? 1-877-932-7948. Other information: Each 5 mL contains: sodium 3 mg. Store at 68-77 degrees F (20-25 degrees C). Do not use if printed neckband is broken or missing.